# SDR U2RA201211140002

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 184N100213
- Condition: Scratched
- Location: Zone 300
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E MID FAIRING 332CL 2 EA AREAS SCRATCHED, (AREA 1 LENGTH 1.2" WIDTH .9", DEPTH .017", ORIGINAL  MATERIAL THICKNESS .063", REMAINING MATERIAL THICKNESS .046").  (AREA 2 LENGTH 1.2", WIDTH .9", DEPTH .013" ORIGINAL MATERIAL THICKNESS .063", REMAINING MATERIAL THICKNESS .050').
